MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO IMPRESS®.BRAIDED CATHETER; PERIPHERAL CATHETERS

MERIT MEDICAL SYSTEMS MEXICO IMPRESS®.BRAIDED CATHETER; PERIPHERAL CATHETERS
Catalog Number 510035VER/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reports during the evar procedure on (b)(6) 2024 the physicians used an diagnostic catheter during the procedure when the distal tip of the catheter detached.The ifb was seen under fluoroscopy.The catheter tip [ifb] was successfully removed from the patient with a vascular snare device.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A supplemental report will be submitted once the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause is attributed to the manufacturing process.The device history record was reviewed, and two exception documents were identified.A search of the complaint database was performed and no similar complaints for this lot number were identified.Corrective actions are in process.

Brand Name
IMPRESS®.BRAIDED CATHETER
Common Device Name
PERIPHERAL CATHETERS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
bryson heaton rn
1600 merit parkway
south jordan, UT 84084
8012531600
MDR Report Key20511032
Report Number3011642792-2024-00068
Device Sequence Number20972216
Product Code DQO
UDI-Device Identifier00884450661420
UDI-Public884450661420
Combination Product (Y/N)N
Initial Reporter CountryCY
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number510035VER/B
Device Lot NumberI2919728
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer12/01/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERVENTIONAL GUIDEWIRE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown